# SDR AALA20150116014

- Difficulty date: January 16, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 68,376 hours, 35,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL RIVETS PULLED THROUGH DIAPHRAGM SHEET ON RT OF ELECTRONICS BAY BETWEEN FS 195 & 200 ABOVE PNEUMATIC DUCT.  INSTALLED DOUBLER REPAIR IAW AARD 53-20-00-16.
